# SDR SWIA2020032749479

- Difficulty date: February 21, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 40,899 hours, 36,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER AFT DOOR FRAME AT FS 349 LBL 40   (C-CHECK) RO 3/25/2020   REMOVED (1) FASTENER TO ACCESS CORROSION AT FS 349 LBL 40. BLENDED OUT CORROSION I.A.W. REO.NDT PERFORMED FOUND NO DEFECTS. ORIGINAL THICKNESS: .160", MATERIAL REMOVED: .039", REMAINING THICKNESS:.121". MEASURING EQUIP: EPOC650, CAL DUE: JULY2020, AV8959, PER NDTM  NO DEFECTS NOTED
